# SDR DALA2021111507007

- Difficulty date: November 13, 2021
- Submitted: November 15, 2021
- Operation: Air carrier
- Aircraft: N3762Y
- Make and model: Boeing 737832
- Aircraft serial: 30817
- Aircraft time: 59,398 hours, 21,617 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2016662) DURING INSPECTION FOUND CORROSION RH OUTBD SEAT TRACK SECTION BTW STA 777 TO STA 887 WAS FOUND OUT OF LIMITS. RH OUTBD SEAT TRACK SECTION BTW STA 777 TO STA 887 WAS REPAIRED PER B737-800 SRM 53-00-52-2R REPAIR. 5
